UNIGE document Scientific Article
previous document  unige:11919  next document
add to browser collection
Title

String Theory and the Kauffman Polynomial

Author
Published in Communications in Mathematical Physics. 2010, vol. 298, no. 3, p. 613 - 643
Abstract We propose a new, precise integrality conjecture for the colored Kauffman polynomial of knots and links inspired by large N dualities and the structure of topological string theory on orientifolds. According to this conjecture, the natural knot invariant in an unoriented theory involves both the colored Kauffman polynomial and the colored HOMFLY polynomial for composite representations, i.e. it involves the full HOMFLY skein of the annulus. The conjecture sheds new light on the relationship between the Kauffman and the HOMFLY polynomials, and it implies for example Rudolph's theorem. We provide various non-trivial tests of the conjecture and we sketch the string theory arguments that lead to it.
Stable URL http://archive-ouverte.unige.ch/unige:11919
Full text
Identifiers
Structures

115 hits

1 download

Update

Deposited on : 2010-09-27

Export document
Format :
Citation style :